Show simple item record

contributor authorDing Chen
contributor authorS. Aubry
contributor authorG. P. Tsironis
date accessioned2020-03-14T05:52:05Z
date available2020-03-14T05:52:05Z
date issued1996
identifier othergP1w9iYVvSmI5o5gn6Sq3AwnO_c3ZxOJEYeA05EE8tCnHZhNki.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1558938?show=full
formatgeneral
languageEnglish
titleBreather Mobility in Discrete φ 4 Nonlinear Lattices
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid11351884
identifier doi10.1103/PhysRevLett.77.4776
journal titlePhysical Review Letters
coverageAcademic
pages4776-4779
journal volume77
journal issue23
filesize194537
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record